MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH OmniTaper Drill SP Ø2.0 short; accessories, implant, dental, endosseous

Dentsply Implants Manufacturing GmbH OmniTaper Drill SP Ø2.0 short; accessories, implant, dental, endosseous
Lot Number 1955920
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that single-use drills cracked during use or could not be removed from the contra-angle handpiece.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.

Brand Name
OmniTaper Drill SP Ø2.0 short
Common Device Name
accessories, implant, dental, endosseous
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50943975
Report Number3013111692-2026-42825
Device Sequence Number13149631
Product Code NDP
UDI-Device Identifier07392532255915
UDI-Public07392532255915
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot Number1955920
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown